BibTeX record journals/tac/ZenatiATL23

download as .bib file

@article{DBLP:journals/tac/ZenatiATL23,
  author       = {Abdelhafid Zenati and
                  Nabil Aouf and
                  Mohamed Tadjine and
                  Taous{-}Meriem Laleg{-}Kirati},
  title        = {On the Admissibility and Stability of Multiagent Nonlinear Interconnected
                  Positive Systems With Heterogeneous Delays},
  journal      = {{IEEE} Trans. Autom. Control.},
  volume       = {68},
  number       = {9},
  pages        = {5775--5782},
  year         = {2023},
  url          = {https://doi.org/10.1109/TAC.2023.3281514},
  doi          = {10.1109/TAC.2023.3281514},
  timestamp    = {Thu, 14 Sep 2023 20:26:24 +0200},
  biburl       = {https://dblp.org/rec/journals/tac/ZenatiATL23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}